| Model Number |
0998-00-3023-58 |
| Medical Device Problem Code |
Decrease in Suction (1146)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that before therapy during the start-up routine, the cardiosave intra-aortic balloon pump (iabp) unit has low vacuum alarm.There was no patient involvement.
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the unit for the reported malfunction.The fse replaced k3 and k5 (purge valve assembly - 0104-00-0026), but the problem persisted due to a failure in k8 that leaked and was putting pressure in the circuit.The fse replaced the drive manifold (0104-00-0018).The fse also replaced the blood detect tubing (0008-00-0312) because the glass that acts as a sensor was broken.The unit was then suitable for use.
Event or Problem Description
N/a.